UPM Institutional Repository

Some new conditions for weighted Fourier inequality


Akhatkulov, Sokhobiddin and Abubakar, Mohamed (2014) Some new conditions for weighted Fourier inequality. Malaysian Journal of Mathematical Sciences, 8 (2). pp. 205-219. ISSN 1823-8343; ESSN: 2289-750X


In this paper we give some new conditions on weigh u and v for weighted Fourier transform norm inequality ||f||q,u ≤ C||f||p,v in case 1 < p,q < ∞.

Download File


Download (343kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Weight function; Weighted Fourier transform norm in equality; Weighted Lebesgue spaces; Hardy inequality; Decreasing rearrangement
Depositing User: Nabilah Mustapa
Date Deposited: 04 Sep 2015 13:37
Last Modified: 04 Sep 2015 13:37
URI: http://psasir.upm.edu.my/id/eprint/38944
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item